# SDR ABXA030054

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 55,355 hours, 56,185 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD STRONG JET FUEL ODOR IN COCKPIT AND CABIN AREA. FOUND FUEL SOLENOID VALVE ON APU LEAKING. REMOVED AND REPLACED ALL O-RINGS ON VALVE AND REINSTALLED. LEAK CHECKED GOOD IAW DC-9 MM 49-30-03-2-003. REPLACED LT COALESCAR BAG AS PRECAUTIONARY.  FOUND BAG CLEAR. NO FUEL ODOR. LEAK CHECKED GOOD IAW DC-9 MM.
